# SDR REXA2012031300356

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 21,372 hours, 18,955 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM STICKS.  CLEANED RUDDER TRIM SWITCH CHECKS GOOD IAW AMM 27-20-00.
